# SDR 29GA2016072400001

- Difficulty date: July 23, 2016
- Submitted: July 24, 2016
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 35,163 hours, 39,454 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLIGHT 9003,  SELECTED LANDING GEAR DOWN & NO GREEN LEFT LANDING GEAR ILLUMINATED,  RAN CHECKLIST WITH NO SPARE BULBS, PULLED BULBS FROM RIGHT MAIN GEAR & PLACED INTO LEFT GEAR, HAD FA VERIFY GEAR WAS DOWN & CONDUCTED LOW APPROACH FOR TOWER VERFICATION, LANDED ON GROUND & BOTH LEFT & RIGHT MAIN LIGHTS WERE OUT. CORECTIVE ACTION: UPON INSPECTION OF LEFT AND RIGHT  MAIN GEAR ANNUNCIATOR LIGHTS FOUND MULTIPLE BULBS BURNT OUT, REMOVED AND REPLACED BULBS OPS CHECK GOOD IAW SAAB AMM 33-12-05-02.
